# SDR AALA2020021969001

- Difficulty date: February 15, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 61,438 hours, 10,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: COCKPIT EMERGENCY EXIT LIGHT INOPERABLE. MAINTENANCE REPLACED COCKPIT EMERGENCY EXIT LIGHT PER AMM 33-51-00.
